I have had numerous sexual partners, which makes me feel like a ****e. I have been diagnosed with HPV 2 years ago but have not seen anything since then. Ever since I have gotten the Nexplanon implant I have been having vaginal dryness and "paper cuts" on the opening of my vagina. I read that it's side effects are vaginal dryness, vaginal infections and so on. This past month my cuts have gotten worse- turning into hole like cuts along with the same paper cut looking things on the outside of my vaginal entrance and once above my urethra where I pee. My vagina burns kinda like and icy/hot burn regularly and I keep messing wiht the cuts to see what it might be causing dryness and irritation.
I had a yeast infection Aug. 25th and took a fluconazole but started to have reoccurring problems with my vagina. I got sick around Sept. 13th for 4 days and took some tylenol cold a flu pills. I just don't know if these are signs of Herpes or stress, or the birth control.
I'm just so stressed, so I went to the clinic today and my doctor said she has seen cuts like that that look like herpes. I was tested for a UTI and yeast infection and both were negative.. I had blood work done for HSV 1&2 and am waiting on the results back.
I am curious, since my birth control does not have estrogen if my vagina is getting infections and dryness. I don't know what to do and I have been so stressd out the past 3 weeks. What if this is herpes, anyone know?!
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?